MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000415
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Failure to Unfold or Unwrap (1669); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference number: (b)(4).
 
Event or Problem Description
It was reported that a the #4 roll of profore lite system kit case 8 lite multi-layer compression bandage system could not be unrolled like normal it had strong adhesions.It is unknown whether this problem was noticed in a therapeutic environment or not; therefore, patient involvement has not been confirmed.
 
Additional Manufacturer Narrative
H10: the device has not been returned for evaluation, it is unknown if it was used in treatment.The information provided has been reviewed and we cannot confirm a relationship between the device and the reported event.A review of the manufacturing records confirmed the device was released according to specification, complaint history review found further instances.A review of the manufacturing process was performed, and a root cause of inadequate standard operating procedure has been determined.Corrective action has been initiated regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE LITE SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin 78735
5123913905
MDR Report Key12751382
Report Number8043484-2021-01927
Device Sequence Number4921146
Product Code FQM
UDI-Device Identifier05031844002498
UDI-Public05031844002498
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model Number66000415
Device Catalogue Number66000415
Device Lot Number1278042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown